×

Found 634 Documents (Results 1–100)

Kolmogorov’s equations for jump Markov processes and their applications to control problems. (English. Russian original) Zbl 1492.60223

Theory Probab. Appl. 66, No. 4, 582-600 (2022); translation from Teor. Veroyatn. Primen. 66, No. 4, 734-759 (2021).
MSC:  60J27 93E20 60J76
PDFBibTeX XMLCite
Full Text: DOI arXiv

The Chebyshev-Edgeworth correction in the central limit theorem for integer-valued independent summands. (English. Russian original) Zbl 1492.60052

Theory Probab. Appl. 66, No. 4, 537-549 (2022); translation from Teor. Veroyatn. Primen. 66, No. 4, 676-692 (2021).
MSC:  60F05 62E20
PDFBibTeX XMLCite
Full Text: DOI

On the bicentenary of the birth of P. L. Chebyshev, a great Russian mathematician. (English. Russian original) Zbl 1489.01007

Theory Probab. Appl. 66, No. 4, 497-505 (2022); translation from Teor. Veroyatn. Primen. 66, No. 4, 625-635 (2021).
MSC:  01A55 01A70 60-03
PDFBibTeX XMLCite
Full Text: DOI

Introduction to probability theory. A first course on the measure-theoretic approach. (English) Zbl 1525.60001

World Scientific Series on Probability Theory and Its Applications 3. Singapore: World Scientific (ISBN 978-981-12-4674-6/hbk; 978-981-12-4336-3/ebook). xiv, 277 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

Exact estimates of the probability of a non-negative unimodal random value hitting special intervals under incomplete information. (English. Russian original) Zbl 1472.60040

Cybern. Syst. Anal. 57, No. 2, 264-267 (2021); translation from Kibern. Sist. Anal. 57, No. 2, 110-114 (2021).
MSC:  60E15 94A15
PDFBibTeX XMLCite
Full Text: DOI

Probability theory 2. From standard deviation to statistical inference. (Stochastik 2. Von der Standardabweichung bis zur beurteilenden Statistik.) (German) Zbl 1468.60001

Grundstudium Mathematik. Cham: Birkhäuser (ISBN 978-3-030-45552-1/pbk; 978-3-030-45553-8/ebook). x, 421 p. (2020).
MSC:  60-01 62-01
PDFBibTeX XMLCite
Full Text: DOI

Fractional Brownian motion. Approximations and projections. (English) Zbl 1506.60001

Mathematics and Statistics Series. London: ISTE; Hoboken, NJ: John Wiley & Sons (ISBN 978-1-78630-260-1/hbk). xvi, 266 p. (2019).
MSC:  60-01 60G22
PDFBibTeX XMLCite

Asymptotic normality of the least squares estimate in trigonometric regression with strongly dependent noise. (Ukrainian. English summary) Zbl 1463.62197

PDFBibTeX XMLCite
Full Text: DOI

Exact estimates for some linear functionals of unimodal distribution functions under incomplete information. (English. Russian original) Zbl 1436.60024

Cybern. Syst. Anal. 55, No. 6, 914-925 (2019); translation from Kibern. Sist. Anal. 2019, No. 6, 41-53 (2019).
MSC:  60E05 90C25
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software